Altmetric

Line graphs of weighted networks for overlapping communities

File Description SizeFormat 
0912.4389v2.pdfAccepted version418.43 kBAdobe PDFView/Open
Title: Line graphs of weighted networks for overlapping communities
Authors: Evans, TS
Lambiotte, R
Item Type: Journal Article
Issue Date: 22-Dec-2009
URI: http://hdl.handle.net/10044/1/10200
DOI: http://dx.doi.org/10.1140/epjb/e2010-00261-8
ISSN: 1434-6028
Publisher: SPRINGER
Start Page: 265
End Page: 272
Journal / Book Title: EUROPEAN PHYSICAL JOURNAL B
Volume: 77
Issue: 2
Copyright Statement: © EDP Sciences, Societ`a Italiana di Fisica, Springer-Verlag 2010. The original publication is available at www.springerlink.com
Conference Place: Warwick, RI
Appears in Collections:Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx